# SDR 2007UALA00164

- Difficulty date: January 20, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 31,712 hours, 3,906 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND WALL EEL INOP, LT SIDE MID GALLEY.   FOUND LOOSE CONNECTOR ON WALL EEL, LH SIDE MID GALLEY. RESECURED, CHKS OK.
